my daughter was attending the wilmignton health access for teens when she was 12yrs old they gave her a madicine called depakote and now she has have bad tremors and alot of bone problems should they be cause by the dosage that she recieved
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A patient needs, and is under, 250 mg of Depakote twice a day. If shift to Depakote ER is desired, what should the dose be then, 250 ER or 500 mg ER?
3 answers • 19 Dec 2009
... medications religiously! DepakoteER 250mg (7a.and 7p) I even have alarms so I never miss. It dropped to 34 last week and I came very close to a ...
3 answers • 9 Jul 2010
How long does Depakote remain in a 75 yr old persons system when discontinued or cut back on dosage?
This person also takes Darocet N 100 & Respiradol. This man is like a "zombie"
1 answer • 22 Sep 2010
My brother has frontal temporal dementia. He has been on depakote in the nursing home but?recently became more combative and aggressive. He was taken ...
1 answer • 26 Oct 2010
10 year old boy withvery small frame and less than 60 ilbs. ... diagnosed with adjustment disorder with mixed emotion and conduct. He is prescribed ...
1 answer • 10 Nov 2011